Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 915635, 5 pages
http://dx.doi.org/10.1155/2014/915635
Research Article

On Hölder and Minkowski Type Inequalities

1Centre de Recerca Matemática, 08193 Bellaterra, Spain
2Faculty of Science and Education, University of Mostar, 88000 Mostar, Bosnia and Herzegovina
3Faculty of Textile Technology, University of Zagreb, 10000 Zagreb, Croatia

Received 17 February 2014; Accepted 6 March 2014; Published 16 April 2014

Academic Editor: Graziano Crasta

Copyright © 2014 Petr Chunaev et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We obtain inequalities of Hölder and Minkowski type with weights generalizing both the case of weights with alternating signs and the classical case of nonnegative weights.